# SDR DALA2025093007098

- Difficulty date: September 28, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 80,092 hours, 10,413 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Vent
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LAV VENT BEYOND SRM LIMITS.   REPAIRED PER ERA 629544-14 REV ORIGINAL. (7074980)
